×

Found 528 Documents (Results 1–100)

On fractional Orlicz-Sobolev spaces. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 07767912

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 45-65 (2023).
MSC:  46E35 46E30
PDFBibTeX XMLCite
Full Text: DOI

Local boundedness, maximum principles, and continuity of solutions to infinitely degenerate elliptic equations with rough coefficients. (English) Zbl 1494.35001

Memoirs of the American Mathematical Society 1311. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4401-3/pbk; 978-1-4704-6460-8/ebook). vii, 130 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

On the limit as \(s\to 1^-\) of possibly non-separable fractional Orlicz-Sobolev spaces. (English) Zbl 1479.46036

MSC:  46E35 46E30
PDFBibTeX XMLCite
Full Text: DOI

Existence of solutions to quasilinear elliptic equations in the Musielak-Orlicz-Sobolev spaces for unbounded domains. (Russian. English summary) Zbl 1463.35222

MSC:  35J20 35J25 35J62
PDFBibTeX XMLCite
Full Text: DOI MNR

Relaxation of nonlinear elastic energies related to Orlicz-Sobolev nematic elastomers. (English) Zbl 1445.49009

PDFBibTeX XMLCite
Full Text: DOI arXiv

Boundary behaviour of open discrete mappings on Riemannian manifolds. II. (English. Russian original) Zbl 1467.30015

Sb. Math. 211, No. 4, 539-582 (2020); translation from Mat. Sb. 211, No. 4, 63-111 (2020).
MSC:  30C65 30L10 58C07
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field